Hypercyclic tuples of operators on $C^n$ and $R^n$

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)
93 Downloads (Pure)

Abstract

A tuple $(T_1,\dots,T_n)$ of continuous linear operators on a topological vector space $X$ is called hypercyclic if there is $x\in X$ such that the the orbit of $x$ under the action of the semigroup generated by $T_1,\dots,T_n$ is dense in $X$. This concept was introduced by N.~Feldman, who have raised 7 questions on hypercyclic tuples. We answer those 4 of them, which can be dealt with on the level of operators on finite dimensional spaces. In
particular, we prove that the minimal cardinality of a hypercyclic tuple of operators on $\C^n$ (respectively, on $\R^n$) is $n+1$ (respectively, $\frac n2+\frac{5+(-1)^n}{4}$), that there are non-diagonalizable tuples of operators on $\R^2$ which possess an orbit being neither dense nor nowhere dense and construct a hypercyclic 6-tuple of operators on $\C^3$ such that every operator commuting with each member of the tuple is non-cyclic.
Original languageEnglish
Pages (from-to)885-896
Number of pages12
JournalLinear and Multilinear Algebra
Volume60
Issue number8
DOIs
Publication statusPublished - 2012

Fingerprint

Dive into the research topics of 'Hypercyclic tuples of operators on $C^n$ and $R^n$'. Together they form a unique fingerprint.

Cite this